Three ways to compute accurately the probability of the referendum paradox - Archive ouverte HAL Access content directly
Journal Articles Mathematical Social Sciences Year : 2011

Three ways to compute accurately the probability of the referendum paradox

(1) , (2) , (3)
1
2
3

Abstract

In a recent paper published in MSS, Wilson and Pritchard (2007) exhibit some results suggesting that the limiting probability of the referendum paradox given in Feix et al. (2004) could be wrong. After having explained the origin of this disagreement, we propose in this note some further analytical (and complementary) methods to compute the probability of this paradox.
Not file

Dates and versions

halshs-00602133 , version 1 (21-06-2011)

Identifiers

Cite

Dominique Lepelley, Vincent Merlin, Jean-Louis Rouet. Three ways to compute accurately the probability of the referendum paradox. Mathematical Social Sciences, 2011, 62 (1), pp.28-33. ⟨10.1016/j.mathsocsci.2011.04.006⟩. ⟨halshs-00602133⟩
178 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More